MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-201
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: a third party service technician evaluated the ventilator and found that the unit was alarming "high peep"and "low peep" during use.As a resolution,the solenoid manifor was replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical problem with the laptop 1200 ventilator in which a defective solenoid manifold is causing high and low peep (positive end-expiratory pressure) alarms during use.Furthermore, there was no patient harm reported associated with the event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical was not able to verify the customer complaint.The suspect device was returned for investigation.Vyaire received solenoid manifold assembly pn 18528-001 sn (b)(6).A visual inspection of assembly was performed and found no indications of damage, misuse, or contamination.Assembly was leak tested according to solenoid manifold test procedure 18282-001 leakage tests 7 through 9 were performed according to procedure and were found to be within the = 0.5cmh2o/min specification.Solenoid manifold was then installed onto fixture id ltvsol13 for automated testing.Test results found solenoid manifold passing on all counts.Proceeded to install solenoid manifold into a known good top-level ltv 1200 system.Ltv unit was set on adult default settings and allowed to run on adult default settings, peep was set to 5cmh2o for approx.30 mins and observed no circuit related errors, no high or low peep alarms present.The reported complaint was unable to be duplicated.Manifold assembly was leak tested according to test procedures, as well as through automated testing and was found to be within specifications.Assembly was also installed into a known good ltv system and was unable to observe any peep alarms during operation.Manifold assembly was found to be performing as intended.Solenoid manifold assembly pn 18528-001 sn (b)(6) will be scrapped.
 
Additional Manufacturer Narrative
H11: correction.D4: model#, g4: pma/510k.The supplemental report has corrected the model# to 18888-201 and pma/510k to k083688.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18321402
Report Number2021710-2023-18520
Device Sequence Number17901057
Product Code CBK
UDI-Device Identifier00845873002696
UDI-Public(01)00845873002696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18888-201
Device Catalogue Number18888-201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/07/2024
06/20/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date03/04/2024
06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown